# SDR AWXA200301256

- Difficulty date: September 29, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- Engine: Ge CFM56*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 654657715
- Condition: Debonded
- Location: Tailcone Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-17 CHECK FOUND TOP CENTER AREA OF TAIL CONE DISBONDED, 18 INCHES-22 INCHES FROM FORWARD EDGE. MAINTENANCE CUTOUT DISBONDED AREA OF TOP CENTER TAIL CONE, 18 INCH-22 INCHES FROM FORWARD EDGE AND PERFORMED A BOND REPAIR IAW B737-300 SRM 51-70-07, PG. 35, 50, AND 58, FIG. 13.
